# SDR HAL960119

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 2550 · Cargo Compartments
- Part: Chain Drv Track
- Condition: Corroded
- Location: Bs 879
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE INBOARD CHAIN DRIVE TRACK TRAY IN THE FORWARD CARGO COMPARTMENT CORRODED AT THE FORWARD END ON THE UNDERSIDE.  REPLACED THE CHAIN DRIVE TRACK PER AARD 53-10-00-1.  (M)
